MAUDE Adverse Event Report: OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER

OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER
Model Number 98DS010
Medical Device Problem Codes Fluid/Blood Leak (1250); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
During an asd implant procedure, when flushing loaded asd device within the loader prior to placement into delivery sheath, air bubbles could be seen entering the loader chamber via the hemostatic valve at the proximal end through which the pusher was passed.Placing a thumb over the distal end of the loader and flushing resulted in liquid squirting through hemostatic valve at low pressure, loader valve integrity.All bubbles were successfully flushed, and case went ahead successfully.Loader is available for return and analysis.Case ended in successful positioning of asd device.Customer complaint only relates to valve on loader, remainder of odsiii kit functioned appropriately.".
 
Additional Manufacturer Narrative
No product was provided for analysis.The customer was unable to locate the product and no images were provided regarding this complaint.All bubbles were successfully flushed, and case completed successfully.Case ended in successful positioning of asd device.There were no patient consequences reported.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.Inspection procedures require any oscor product to pass all in-process and qa final inspection before shipping to the customer.At this time, it is not possible to assign a definitive root cause for the event as reported.The complaint is non-verifiable as the product was not returned for evaluation.Per ifu, instructions for use when delivery sheath is used with loader: a loader is to be used at a physician's discretion to open the valve of a delivery sheath for ease of insertion of a diagnostic and/or therapeutic device into the delivery sheath.Based on the investigation, a capa is not required.In addition, there was no new failure mode identified and the risk remains acceptable.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
OCCLUTECH DELIVERY SET III
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683 1816
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683 1816
Manufacturer Contact
daniel naut
4875 palm harbor blvd.
palm harbor, FL 34683-1816
7279372511
MDR Report Key17443094
Report Number1035166-2023-00083
Device Sequence Number11386240
Product Code DYB
UDI-Device Identifier00885672010300
UDI-Public00885672010300
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2025
Device Model Number98DS010
Device Catalogue Number98DS010
Device Lot NumberDP-17762
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/02/2023
Supplement Date Received by Manufacturer12/04/2023
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date12/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age10 YR
Patient SexFemale
Patient Weight40 KG